Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 11, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 21, 2005, 2:45 PM CDT for Cooper County, Howard County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2005, 2:45 PM CDT (19:45 UTC)
- Expired
- Apr 21, 2005, 3:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Cooper County, MO, Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 211945
SVREAX
MOC053-089-212030-
/O.NEW.KEAX.SV.W.0011.050421T1945Z-050421T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 PM CDT THU APR 21 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI
SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI
* UNTIL 330 PM CDT
* AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PILOT GROVE...OR 15 MILES WEST OF BOONVILLE...AND MOVING NORTHEAST
AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PILOT GROVE BY 250 PM CDT.
LAMINE BY 300 PM CDT.
BOONVILLE BY 320 PM CDT.
NEW FRANKLIN BY 325 PM CDT.
THE TOWN OF FRANKLIN IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
LAT...LON 3898 9304 3871 9304 3871 9263 3891 9253
3898 9257 3923 9246
$$
SEAMAN4 follow-up statements
000
WWUS53 KEAX 211954
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
254 PM CDT THU APR 21 2005
MOC053-089-212030-
/O.CON.KEAX.SV.W.0011.000000T0000Z-050421T2030Z/
HOWARD MO-COOPER MO-
254 PM CDT THU APR 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR COOPER AND SOUTHERN
HOWARD COUNTIES UNTIL 330 PM CDT...
AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PILOT GROVE...OR 11 MILES SOUTHWEST OF BOONVILLE...AND
MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAMINE BY 305 PM CDT.
BOONVILLE BY 320 PM CDT.
NEW FRANKLIN BY 330 PM CDT.
THE TOWN OF FRANKLIN IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3898 9304 3871 9304 3871 9263 3891 9253
3898 9257 3923 9246
$$
SEAMAN000
WWUS53 KEAX 212003
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 PM CDT THU APR 21 2005
MOC053-089-212030-
/O.CON.KEAX.SV.W.0011.000000T0000Z-050421T2030Z/
HOWARD MO-COOPER MO-
303 PM CDT THU APR 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR COOPER AND SOUTHERN
HOWARD COUNTIES UNTIL 330 PM CDT...
AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PILOT GROVE...OR 10 MILES SOUTHWEST OF BOONVILLE...AND
MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAMINE BY 310 PM CDT.
BOONVILLE BY 330 PM CDT.
THE TOWN OF FRANKLIN IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3898 9304 3879 9303 3871 9263 3891 9253
3898 9257 3923 9246
$$
SEAMAN000
WWUS53 KEAX 212016
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 PM CDT THU APR 21 2005
MOC053-089-212030-
/O.CON.KEAX.SV.W.0011.000000T0000Z-050421T2030Z/
HOWARD MO-COOPER MO-
316 PM CDT THU APR 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR COOPER AND SOUTHERN
HOWARD COUNTIES UNTIL 330 PM CDT...
AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BELLAIR...OR 7 MILES SOUTHWEST OF BOONVILLE...AND MOVING
EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW FRANKLIN BY 325 PM CDT.
AT 3 PM NICKEL HAIL WAS REPORTED IN PILOT GROVE.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3895 9296 3881 9298 3871 9263 3891 9253
3898 9257 3923 9246
$$
LS/MS000
WWUS53 KEAX 212018
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
318 PM CDT THU APR 21 2005
MOC053-089-212030-
/O.CON.KEAX.SV.W.0011.000000T0000Z-050421T2030Z/
HOWARD MO-COOPER MO-
318 PM CDT THU APR 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN COOPER AND
SOUTHEASTERN HOWARD COUNTIES UNTIL 330 PM CDT...
AT 317 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR BELLAIR...OR 6 MILES SOUTHWEST OF BOONVILLE...AND MOVING EAST AT
20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOONVILLE BY 325 PM CDT.
LAT...LON 3895 9293 3880 9291 3871 9263 3891 9253
3898 9257 3923 9246
$$
SEAMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 9:50 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Apr 21, 9:50 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 950 AM CDT THU APR 21 2005 .DISCUSSION... ATMOSPHERE PRIMED FOR SEVERE CONVECTION LATER ON THIS AFTERNOON ACROSS MUCH OF FORECAST AREA. VIGOROUS SHORTWAVE TROUGH CURRENTLY PROPAGATING INTO WESTERN HIGH PLAINS IS FORECAST TO TRANSLATE SLOWLY EASTWARD THROUGH THIS EVENING. SURFACE LOW CURRENTLY LOCATED OVER NORTH CENTRAL KS WITH WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN MO. THIS BOUNDARY IS BEING RE-ENFORCED BY SMALL MCS OVER NORTH CENTRAL MO...WHICH ITSELF IS BEING MAINTAINED BY MCV GENERATED FROM OVERNIGHT CONVECTION FURTHER WEST. THIS BOUNDARY WILL GREATLY INCREASE TORNADIC POTENTIAL LATER ON THIS AFTERNOON ACROSS NORTHERN MO. ADDITIONALLY...HEAVY RAINFALL HAS OCCURRED ACROSS THIS AREA OVER THE PAST COUPLE OF DAYS LEAVING GROUND FAIRLY SATURATED. THUS HAVE DECIDED TO ISSUE FLASH FLOOD WATCH THROUGH TONIGHT. EXPECT CONVECTION TO FIRE BY MID/LATE AFTERNOON NEAR TRIPLE POINT ACROSS NORTHEAST KS. STORMS WHICH AREA ABLE TO TRACK ALONG/NORTH OF AFOREMENTIONED SURFACE BOUNDARY WILL HAVE A GREATLY INCREASED CHANCE OF BECOMING TORNADIC...HOWEVER EVEN FURTHER SOUTH STORMS WHICH DEVELOP ALONG DRYLINE AND PROPAGATE INTO WARM SECTOR WILL BE CAPABLE OF BECOMING TORNADIC AS WELL GIVEN SLIGHTLY BACKED FLOW ACROSS REGION. ADDITIONALLY...RELATIVELY LOW FREEZING LEVELS AND STRONG DEEP LAYER SHEAR WILL SUPPORT SUBSTANTIAL THREAT FOR GIANT HAIL (>2 INCHES IN DIAMETER). IN PROCESS OF UPDATING GRIDS TO ADD SEVERE WORDING...AS WELL AS ADJUST POPS FOR CURRENT THINKING. SEAMAN && .PREV DISCUSSION... 232 AM... AN ACTIVE DAY IS ANTICIPATED ACROSS THE FORECAST AREA. CURRENTLY TRACKING SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED ALONG AN OUTFLOW BOUNDARY LEFTOVER FROM YESTERDAY. THIS LINE OF STORMS CONNECTS THE DOTS BETWEEN ACTIVITY IN SOUTHWEST NEBRASKA AND STORMS IN SOUTHEAST MISSOURI. GOOD INSTABILITY IN THIS AREA...BUT DEEP LAYER SHEAR IS LACKING. THIS HAS RESULTED IN STORMS THAT POP UP QUICKLY...BUT WITH LITTLE ORGANIZATION THUS FAR. WITHOUT STRONG STEERING FLOW...NO SHORT WAVE TO PUSH THINGS ALONG...STORMS HAVE QUICKLY TURNED INTO HEAVY RAIN PRODUCERS. EXPECT THIS ACTIVITY TO CONTINUE INTO THE DAYLIGHT HOURS. THE MAIN SHOW WILL BE EXPECTED THIS AFTERNOON AS THE PROGRESSIVE SHORTWAVE TO OUR WEST ENTERS THE PICTURE. THIS COINCIDES WITH THE CENTER OF SURFACE LOW MOVING ACROSS NORTHERN MISSOURI. THE INGREDIENTS ARE FORECAST TO BE IN PLACE: BACKED WINDS AHEAD OF THE FRONT...GOOD SHEAR. CAPE IS >2500 J/KG. CLOUD COVER FROM ONGOING ACTIVITY WILL INITIALLY INHIBIT INSTABILITY...BUT THE LARGE COMPLEX OF STORMS IN CENTRAL KANSAS NEVER MATERIALIZED OVERNIGHT...SO CLOUD COVER WILL BE LACKING IN SOUTHWESTERN MISSOURI. SHOULD SEE THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AHEAD OF THE FRONT...SUPERCELLULAR IS THE STORM MODE EXPECTED. WILL MENTION SVR STORMS IN THE GRIDS AND TOR/WIND/HAIL IN HWO. SOME FLOOD POTENTIAL...BUT MAINLY IN NORTHERN HALF OF CWA...AS SOUTHERN HALF HAS BEEN DRY OF LATE. SHORTWAVE MOVES THROUGH QUICKLY TONIGHT...SO CONVECTION SHOULD TOO. SOME WRAP AROUND RAIN EXPECTED ON FRIDAY AS THE UPPER LOW MOVES EAST. MAIN CANADIAN BOUNDARY ALSO ARRIVES ON FRIDAY...WHICH SHOULD PROVIDE FOR A VERY LOW DIURNAL RANGE THAT DAY. NO CHANGES MADE IN THE EXTENDED. LVQ && .PREV DISCUSSION... 330 PM... EARLY AFTERNOON SATELLITE IMAGERY AND UPPER AIR ANALYSIS SHOW REX BLOCK PATTERN ENCOMPASSING MUCH OF CONUS...CHARACTERIZED BY UPPER LOW CENTERED COVER NORTHERN UT WITH MID LEVEL RIDGE EXTENDING ACROSS MUCH OF WESTERN CANADA. MCS WHICH DEVELOPED LAST NIGHT ACROSS CENTRAL PLAINS HAS FINALLY SHIFTED EAST OF FORECAST AREA...AS ASSOCIATED OUTFLOW BOUNDARY HAS PUSHED INTO SOUTHERN MO. SYNOPTIC SURFACE FRONT REMAINS FURTHER NORTH...EXTENDING FROM CENTRAL IA BACK ALONG NE/KS BORDER. IT APPEARS THREAT FOR CONVECTIVE REDEVELOPMENT HAS DIMINISHED CONSIDERABLY ACROSS FORECAST AREA...AS OUTFLOW BOUNDARY HAS PUSHED WELL SOUTH WHILE SYNOPTIC BOUNDARY REMAINS TO THE NORTH. MOST LIKELY AREA FOR REDEVELOPMENT THIS AFTERNOON LOOKS TO BE FOCUSED OVER SOUTHWEST NEBRASKA IN REGION OF UPSLOPE FLOW NORTH OF FRONTAL BOUNDARY. EXPECT THIS AREA OF CONVECTION TO GRADUALLY DEVELOP EAST AND INCREASE IN AREAL COVERAGE OVERNIGHT ALONG NOSE OF INTENSIFYING LOW LEVEL JET. COMPLEX LIKELY WONT REACH CWA UNTIL AFTER 3 AM AT THE EARLIEST...AND POSSIBLY NOT UNTIL SUNRISE AS CORFIDI VECTORS SUGGEST A VERY SLOW MEAN PROPAGATION SOUTHEAST THROUGH THE OVERNIGHT HOURS. OVERNIGHT MCS LIKELY TO LINGER ACROSS FORECAST AREA THROUGH AT LEAST MID MORNING BEFORE SHIFTING SOUTH AND EAST. THIS LEADS TO CONSIDERABLE UNCERTAINTY REGARDING WHERE CONVECTIVE INITIATION TAKES PLACE THURSDAY AFTERNOON...AS WELL AS CONVECTIVE INTENSITY AS ATMOSPHERE ATTEMPTS TO RECOVER. GIVEN UPPER LOW SHIFTING EASTWARD INTO CENTRAL PLAINS...STRONG FORCING ALONG DRYLINE AS IT SURGES INTO EASTERN KANSAS...AND DECENT LARGE SCALE LIFT WITHIN AREA OF UPPER LEVEL DIFFLUENCE AHEAD OF APPROACHING LOW...EXPECT FAIRLY WIDESPREAD CONVECTION TO DEVELOP ACROSS EASTERN KS DURING THE LATE AFTERNOON HOURS. IF SUFFICIENT CLEARING TAKES PLACE AHEAD OF DRYLINE...MODE OF CONVECTION LIKELY TO BE SUPERCELLULAR GIVEN ADEQUATE DEEP LAYER SHEAR AND INSTABILITY. LOW LEVEL HODOGRAPHS APPEARS SUPPORTIVE OF A TORNADO THREAT WITH ANY SUPERCELLS WHICH AREA ABLE TO DEVELOP. CONVECTION LIKELY TO LINGER THROUGH OVERNIGHT HOURS ACROSS NORTHEASTERN HALF OF CWA. LONGWAVE TROUGH PROGGED TO DEVELOP ACROSS EASTERN CONUS FOR UPCOMING WEEKEND INTO FIRST HALF OF NEXT WEEK. SURFACE RIDGE ON BACK SIDE OF THIS TROUGH PROGGED TO SPREAD ACROSS LOWER/MID MO VALLEY...RESULTING IN BELOW NORMAL TEMPERATURES. SOUTHERN STREAM LOOKS TO BECOME ACTIVE BY MID WEEK...WITH SHORTWAVE TROUGH PROPAGATING ACROSS SOUTHERN PLAINS MONDAY NIGHT INTO TUESDAY. HAVE LEFT GOING CHANCE POPS IN FOR THIS PERIOD. MOISTURE LIKELY TO REMAIN LIMITED GIVEN PRESENCE OF SURFACE RIDGE ALONG GULF THROUGH SUNDAY NIGHT...THUS DONT EXPECT MUCH THREAT OF SEVERE WITH THIS ACTIVITY. SEAMAN && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLASH FLOOD WATCH THROUGH TONGIHT FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 36. MO...FLASH FLOOD WATCH THROUGH TONIGHT FOR AREAS GENERALLY ALONG AND NORTH OF HIGHWAY 36. WFO EAX
Hazardous weather outlook, Apr 21, 12:54 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT THU APR 21 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 1254 PM CDT THU APR 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS...INCLUDING THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL AND FLOODING...IS EXPECTED AFTER 3 PM....AS AN UPPER LEVEL STORM SYSTEM INTERACTS WITH A VERY UNSTABLE AIRMASS ACROSS THE OUTLOOK AREA. THE MOST LIKELY AREA FOR TORNADOES WILL BE ALONG AND NORTH OF AN OUTFLOW BOUNDARY...WHICH CURRENTLY EXTENDS FROM NEAR ST JOSEPH TO CARROLLTON TO BOONVILLE. IN ADDITION...VERY LARGE HAIL AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THESE STORMS. RECENT RAINFALL HAS LEFT THE GROUND ACROSS THIS AREA NEARLY SATURATED...THUS FLASH FLOODING WILL ALSO BE POSSIBLE. FURTHER SOUTH...SHEAR PARAMETERS ARE WEAKER...WHICH WOULD INDICATE A LOWER THREAT FOR TORNADOES ACROSS AREAS SOUTH OF THIS BOUNDARY. HOWEVER...VERY LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH THESE STORMS. THUNDERSTORMS ARE EXPECTED TO EVOLVE INTO A LARGE CLUSTER BY MID EVENING AS THEY SPREAD NORTHEASTWARD INTO NORTH CENTRAL AND NORTHEAST MISSOURI. DAMAGING WINDS AND LARGE HAIL WILL REMAIN POSSIBLE WITH THIS COMPLEX. THESE STORMS ARE EXPECTED TO MOVE EAST OF THE OUTLOOK AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE ALSO EXPECTED MONDAY AND TUESDAY. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE OUTLOOK AREA AFTER 3 PM THIS AFTERNOON. SEAMAN
In the hours before
Special weather statement, Apr 21, 9:34 AM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 934 AM CDT THU APR 21 2005 MOZ003>005-012>014-211530- ANDREW-DAVIESS-DE KALB-GENTRY-HARRISON-WORTH- 934 AM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN ANDREW...EASTERN WORTH... GENTRY...HARRISON...NORTHERN DEKALB AND NORTHWESTERN DAVIESS COUNTIES... AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UNION STAR...OR 22 MILES NORTHEAST OF ST JOSEPH...AND MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE... NEAR KING CITY BY 940 AM CDT. 5 MILES SOUTHEAST OF FORD CITY BY 955 AM CDT. NEAR GENTRYVILLE BY 1005 AM CDT. ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN HARRISON COUNTY MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE NEAR BETHANY BETWEEN 945 AM AND 10 AM. HAIL TO THE SIZE OF NICKELS...HEAVY RAINFALL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THESE STORMS. SEAMAN
Special weather statement, Apr 21, 11:03 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1103 AM CDT THU APR 21 2005 MOZ005>007-014-015-211700- DAVIESS-GRUNDY-HARRISON-MERCER-PUTNAM- 1103 AM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR MERCER...NORTHERN DAVIESS... NORTHWESTERN GRUNDY...SOUTHEASTERN HARRISON AND WESTERN PUTNAM COUNTIES... AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT MORIAH TO MELBOURNE TO COFFEY...OR ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF BETHANY TO 12 MILES NORTHWEST OF TRENTON TO 10 MILES SOUTH OF BETHANY...AND MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL BE... NEAR MODENA BY 1115 AM CDT. NEAR GILMAN CITY BY 1120 AM CDT. NEAR PRINCETON BY 1125 AM CDT. NEAR MILL GROVE BY 1130 AM CDT. NEAR MERCER BY 1140 AM CDT. NEAR RAVANNA BY 1145 AM CDT. SMALL HAIL IS EXPECTED WITH THESE STORMS. SEAMAN
Special weather statement, Apr 21, 1:16 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 116 PM CDT THU APR 21 2005 MOZ025-033-220000- MACON MO-RANDOLPH MO- 116 PM CDT THU APR 21 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 176...IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: MACON AND RANDOLPH. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE CITIES OF MACON AND MOBERLY. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEAMAN
Special weather statement, Apr 21, 1:53 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 153 PM CDT THU APR 21 2005 KSZ057-060-MOZ043-053-054-220000- BATES MO-CASS MO-HENRY MO-LINN KS-MIAMI KS- 153 PM CDT THU APR 21 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 177...IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BATES...CASS AND HENRY. IN KANSAS: LINN AND MIAMI. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BUTLER... CLINTON...HARRISONVILLE AND PAOLA. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. KOCH
Special weather statement, Apr 21, 2:07 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 207 PM CDT THU APR 21 2005 MOZ039-040-045-046-212000- COOPER-HOWARD-PETTIS-SALINE- 207 PM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN PETTIS...NORTHWESTERN COOPER...SOUTHEASTERN SALINE AND SOUTHWESTERN HOWARD COUNTIES... AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR LONGWOOD...OR 13 MILES NORTH OF SEDALIA...AND MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL BE... NEAR NELSON BY 240 PM CDT. NEAR BLACKWATER BY 245 PM CDT. NEAR ARROW ROCK BY 255 PM CDT. 4 MILES NORTHWEST OF LAMINE BY 300 PM CDT. SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. SEAMAN
Special weather statement, Apr 21, 2:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 238 PM CDT THU APR 21 2005 MOZ017-212015- ADAIR- 238 PM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN ADAIR COUNTY... AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MILLARD...OR 7 MILES SOUTHEAST OF KIRKSVILLE...AND MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE... NEAR GIBBS BY 245 PM CDT. NEAR BRASHEAR BY 250 PM CDT. NEAR ADAIR BY 305 PM CDT. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SEAMAN
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:37 AM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| Apr 21, 8:52 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 38 min |
| Apr 21, 3:27 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 33 min |
| Apr 21, 3:49 PM CDT | Tornado Warning | EAX | Cooper | 26 min |
| Apr 21, 4:25 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 52 min |
| Apr 21, 4:43 PM CDT | Tornado Warning | EAX | Bates, Henry | 47 min |
| Apr 21, 5:05 PM CDT | Tornado Warning | EAX | Platte | 40 min |
| Apr 21, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 53 min |
| Apr 21, 5:24 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 51 min |
| Apr 21, 5:37 PM CDT | Tornado Warning | EAX | Clay, Jackson, Platte, Ray | 38 min |
| Apr 21, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Ray | 55 min |
| Apr 21, 5:46 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 44 min |
| Apr 21, 5:56 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 34 min |
| Apr 21, 6:04 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Lafayette, Ray | 56 min |
| Apr 21, 6:16 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 44 min |
| Apr 21, 6:36 PM CDT | Tornado Warning | EAX | Ray | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.